# SDR HEEA071955

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 16,017 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Part serial: 9452764
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY IS TOO WEAK TO REACH PROPER N1 FOR START. REPLACED WITH SERVICEABLE BATTERY.
